# SDR UALA2012071103706

- Difficulty date: July 10, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 65,732 hours, 24,210 cycles
- Engine: Pwa PW2037
- System (JASC): 4950 · APU Bleed Air System
- Part: Check Valve
- Part number: 32021303
- Part serial: 1262
- Condition: Worn
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU CHECK VALVE IS WORN.  INSTALLED SERVICEABLE APU CHECK VALVE.  COMPLETED INSTALLATION OF APU CHECK VALVE IAW AMM 36-11-11.
